# SDR AU981104

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 9567H9612
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICER'S NR 2 WINDOW OPERATING MECHANISM FAULTY.  WINDOW FAILED TO OPEN WHEN THE EXTERNAL EMERGENCY HANDLE WAS OPERATED.
